MAUDE Adverse Event Report: STRYKER GMBH TARGETING ARM FEMUR GT T2 ALPHA FEMUR ANTEGRADE; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

STRYKER GMBH TARGETING ARM FEMUR GT T2 ALPHA FEMUR ANTEGRADE; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Catalog Number 23533103
Medical Device Problem Code Failure to Align (2522)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/21/2023
Type of Reportable Event Malfunction
Event or Problem Description
As reported: "the proximal screw deviated from the screw hole of the nail.The surgeon is considering revision surgery and have not yet made a decision.".
 
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed.A review of the device history is not possible because the lot number was not communicated.Should additional information become available, it will be provided in a supplemental report.H3 other text : device disposition is unknown.
 
Additional Manufacturer Narrative
Please note corrections to section h6 (results ans conclusion codes).The reported event could not be confirmed since the device was not returned for evaluation and no other evidence was provided.A review of the device history was not possible because the lot number was not communicated.No corrective actions are required at this time.A review of the labeling was not possible because the catalog number and lot number were not communicated.Generally, it is pointed out that a pre-functional check has to be performed before use.Doing so, any potential misalignment will be detected prior to treatment.Indications of material, manufacturing, or design related problems were unable to be identified as the catalog number and lot number were not communicated.The screw in question was the only one filed as misplaced.No event was reported regarding placing for the remaining screws.We received the information that, from medical point of view, ¿nothing is being done.Revision surgery is not planned.¿ leaving the patient in given condition is in the responsibility of the surgeon.If the device is returned or if any additional information is provided, the investigation will be reassessed.Based on investigation, the root cause was attributed to a user related issue.With available information a product deficiency was not verified.
 
Event or Problem Description

Brand Name
TARGETING ARM FEMUR GT T2 ALPHA FEMUR ANTEGRADE
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM   D-24232
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key18319390
Report Number0009610622-2023-00448
Device Sequence Number20645611
Product Code HSB
UDI-Device Identifier07613327338652
UDI-Public07613327338652
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K203819
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number23533103
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/21/2023
Supplement Date Received by Manufacturer03/19/2024
Initial Report FDA Received Date12/13/2023
Supplement Report FDA Received Date04/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown